Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dark skin at the tip of nose along with the right side of nostril peeling daily. Used Trixera, no help. Causes ?

My father who is african american - dark skin tip of his nose along with the right side of his nostril peels daily. Under the skin he peels away it looks burnt? He saw a dermatologist and he stated he had psoriasis , and prescribed him an ointment called Trixera. He s been using the ointment for prox. 2 weeks will no results. What could this be?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Pimples might not be related to pregnancy or STD.

It might be related to stress,

If pregnancy test is negative, you can be assured that you are not pregnant.

Just apply topical clindamycin.

Once you get periods and stress is reduced,

The pimples might go off on their own.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
Answered: Thu, 29 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor